Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 78, Number 267

All articles in this issue are freely accessible.

A posteriori error estimator and error control for contact problems
Alexander Weiss and Barbara I. Wohlmuth.
Math. Comp. 78 (2009), 1237-1267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501049
Convergent discretization of heat and wave map flows to spheres using approximate discrete Lagrange multipliers
Sören Bartels, Christian Lubich and Andreas Prohl.
Math. Comp. 78 (2009), 1269-1292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501050
Space-time adaptive wavelet methods for parabolic evolution problems
Christoph Schwab and Rob Stevenson.
Math. Comp. 78 (2009), 1293-1318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501051
Inf-sup condition for spherical polynomials and radial basis functions on spheres
Ian H. Sloan and Holger Wendland.
Math. Comp. 78 (2009), 1319-1331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501052
A convergent finite element-finite volume scheme for the compressible Stokes problem. Part I: The isothermal case
T. Gallouët, R. Herbin and J.-C. Latché.
Math. Comp. 78 (2009), 1333-1352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501053
Nitsche’s method for general boundary conditions
Mika Juntunen and Rolf Stenberg.
Math. Comp. 78 (2009), 1353-1374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501054
The computation of resonances in open systems using a perfectly matched layer
Seungil Kim and Joseph E. Pasciak.
Math. Comp. 78 (2009), 1375-1398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501055
Applicability and applications of the method of fundamental solutions
Yiorgos-Sokratis Smyrlis.
Math. Comp. 78 (2009), 1399-1434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501056
Computational approach to solvability of refinement equations
Victor D. Didenko and Bernd Silbermann.
Math. Comp. 78 (2009), 1435-1466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501057
Analysis of splitting methods for reaction-diffusion problems using stochastic calculus
Erwan Faou.
Math. Comp. 78 (2009), 1467-1483
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501058
Exponential splitting for unbounded operators
Eskil Hansen and Alexander Ostermann.
Math. Comp. 78 (2009), 1485-1496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501059
Computation of optimal monotonicity preserving general linear methods
David I. Ketcheson.
Math. Comp. 78 (2009), 1497-1513
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501060
Linearized Bregman iterations for compressed sensing
Jian-Feng Cai, Stanley Osher and Zuowei Shen.
Math. Comp. 78 (2009), 1515-1536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501061
Hybrid spline frames
Say Song Goh, Tim N. T. Goodman and S. L. Lee.
Math. Comp. 78 (2009), 1537-1551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501062
Function classes for successful DE-Sinc approximations
Ken'ichiro Tanaka, Masaaki Sugihara and Kazuo Murota.
Math. Comp. 78 (2009), 1553-1571
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501063
A multivariate fast discrete Walsh transform with an application to function interpolation
Kwong-Ip Liu, Josef Dick and Fred J. Hickernell.
Math. Comp. 78 (2009), 1573-1591
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501064
Variable transformations and Gauss-Legendre quadrature for integrals with endpoint singularities
Avram Sidi.
Math. Comp. 78 (2009), 1593-1612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501065
An improvement of the region of accessibility of Chebyshev’s method from Newton’s method
J. A. Ezquerro and M. A. Hernández.
Math. Comp. 78 (2009), 1613-1627
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501066
On the convergence rate of a modified Fourier series
Sheehan Olver.
Math. Comp. 78 (2009), 1629-1645
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501067
Solution of $F(z+1)=exp\big(F(z)\big)$ in complex $z$-plane
Dmitrii Kouznetsov.
Math. Comp. 78 (2009), 1647-1670
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501068
Combined Monte Carlo sampling and penalty method for Stochastic nonlinear complementarity problems
Gui-Hua Lin.
Math. Comp. 78 (2009), 1671-1686
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501069
Constructing multidimensional periodic continued fractions in the sense of Klein
O. N. Karpenkov.
Math. Comp. 78 (2009), 1687-1711
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501070
Complexity and algorithms for computing Voronoi cells of lattices
Mathieu Dutour Sikiric, Achill Schürmann and Frank Vallentin.
Math. Comp. 78 (2009), 1713-1731
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501071
Reconstruction of matrices from submatrices
Géza Kós, Péter Ligeti and Péter Sziklai.
Math. Comp. 78 (2009), 1733-1747
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501072
Galois groups of Schubert problems via homotopy computation
Anton Leykin and Frank Sottile.
Math. Comp. 78 (2009), 1749-1765
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501073
Computing the $ℓ$-power torsion of an elliptic curve over a finite field
J. Miret, R. Moreno, A. Rio and M. Valls.
Math. Comp. 78 (2009), 1767-1786
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501074
Classification of ternary extremal self-dual codes of length 28
Masaaki Harada, Akihiro Munemasa and Boris Venkov.
Math. Comp. 78 (2009), 1787-1796
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501075
On the Iwasawa $𝜆$-invariant of the cyclotomic $\mathbb{Z}_{2}$-extension of $\mathbb{Q}(√p )$
Takashi Fukuda and Keiichi Komatsu.
Math. Comp. 78 (2009), 1797-1808
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501076
Computing modular polynomials in quasi-linear time
Andreas Enge.
Math. Comp. 78 (2009), 1809-1824
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2501077
A computational approach to the 2-torsion structure of abelian threefolds
John Cullinan.
Math. Comp. 78 (2009), 1825-1836
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501078
Lower bounds for Z-numbers
Arturas Dubickas and Michael J. Mossinghoff.
Math. Comp. 78 (2009), 1837-1851
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501079
Covers of the integers with odd moduli and their applications to the forms $x^{m}-2^{n}$ and $x^{2}-F_{3n}/2$
Ke-Jian Wu and Zhi-Wei Sun.
Math. Comp. 78 (2009), 1853-1866
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2501080

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Matrix methods in data mining and pattern recognition, by Lars Eldén.
Reviewer: Daniela Calvetti
Math. Comp. 78 (2009), 1867-1868
Review information
Full-text PDF Free Access
American Mathematical Society